# SDR FDEA202111233093

- Difficulty date: November 23, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300*
- Aircraft serial: 657
- Aircraft time: 43,666 hours, 24,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH FUSELAGE WAS FOUND 1EA DENT AT FR 55 5.5" STRG 36R   ACCOMPLISHED DENT SKIN CAT.B REPAIR I.A.W A300-600 SRM 53-10-12-201, PARA5 PAGE.343-346   FIG224(SHEET1) AND SRI 53-10-12-201, IIR 53-10-12-2-004-00, PARA3D TABLE208 FIG204
